It started about 8 years ago... When my blood sugar would be low, my lips would kind of tingle. I thought it was strange, and since then, it has happened relatively frequently. Then it would progressively get worse... my tongue would get numb, then this past weekend my entire throat went numb!!! It was strange and scary because it was tingling like I was having an allergic reaction, but I knew what it was...
Has this happened to anyone else?! I know I am not that "special" but I've never heard of this before! Does anyone else have any weird low side effects?? I have one more, but I am going to write about it later...heading out the door :)
I also went on another endo appt. and I was pleased. A1c went up only by .2 but I am still in the 7s and that is better than ever for me and my microalbumin went down, but I am not sure by how much. The doc told me I was in a "rut" and got of "fussed" me, but I don't think going from 11 to 9 to 7 (for two checkups) is a rut. I am still doing better than I have ever done, but I know I have to pick it up a step and I will.
Hope you all have a wonderful weekend!
1 week ago